# SDR DXTA200702276

- Difficulty date: June 16, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 897 hours, 666 cycles
- Engine: Pwc PW545B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT MLG INDICATOR LIGHT DID NOT ILLUMINATE WHEN GEAR LOWERED. PULLED T-HANDLE, BUT DID NOT BLOW GEAR DOWN.  [07-11-07]  REMOVED AND REPLACED RIGHT MAIN GEAR BULB IAW CE560XLS M/M 32-61-00 BULBS FROM AIRCRAFT F.A.K. C. REW RESTORED HANDLE. VERIFIED BLOW DOWN BOTTLE NOT BLOWN. SAFETY INTACT. NO FURTHER ACTION REQUIRED.
